MathSciNet Relay Station
MathSciNet bibliographic data
MR1411496 60F15 (60H05)
Cranston, M.; Mountford, T. S. The strong law of large numbers for a Brownian polymer. Ann. Probab. 24 (1996), no. 3, 1300–1323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement